# SDR HEEA072645

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- Aircraft time: 11,737 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066305401
- Part serial: 11202
- Condition: Reads Low
- Location: Radar Altimeter
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE READS LOW. SENT TO HONEYWELL, KANSAS FOR WARRANTY REPAIR.
